# SDR FDEA202206171457

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-300
- Aircraft serial: 63105
- Aircraft time: 5,520 hours, 2,735 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 4077880908
- Part serial: 40750555
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PILOTS SMELLED SOMETHING BURNING  SIMULTANEOUSLY THE RIGHT FMC FAILED.     #2 MCDU POPPING CIRCUIT BREAKER.  C/W'D EA H-3461-T0368978 RIGHT MCDU C/B COLLARED.  PART 1  RELEASED FOR SERVICE PER MEL : 34-61-01-01-C  CATEGORY : C EXPIRATION : 25JUN22  "MEL 34-61-01-01-C: FMC- LARGE DISPLAY SYSTEM -  RIGHT MCDU - INOP. IF WARN E LEX MESSAGE IS NOT  DISPLAYED, VERIFY AND RECORD IN T HE AML/EAML THAT  THE WARN ELEX MESSAGE IS NOT ANNUNC IATED PRIOR TO  EACH FLIGHT. IF WARN ELEX MESSAGE IS DISPLAYED,  VERIFY AND RECORD IN AML/EAML THAT WEU PO WER  SUPPLIES OPERATE NORMALLY PRIOR TO EACH FLIGHT.  UNABLE ADS-B OUT OPERATION ON RIGHT ATC  TRANSPONDER. UNABLE RNAV RNP AR APPROACHES"  CONTROL DISPLAY UNIT  R & R RT MCDU WITH REF TO B767 AMM 34-61-02-4. OPS  CK OK. C/W EA H-3461-T0368978 P2. RESET RT MCDU  C/B. REMOVED MEL 34-61-01-01-C. A/C OK FOR SVC.
